Journal of Statistical Theory and Applications

Volume 20, Issue 2, June 2021, Pages 164 - 170

Periodically Correlated Space-Time Autoregressive Hilbertian Processes

Authors
M. Hashemi1, *, J. Mateu2, A. Zamani3
1 Department of Statistics, Khansar Campus, University of Isfahan, Isfahan, Iran
2 Department of Mathematics, University Jaume I of Castellon, Castellon, Spain
3 Department of Statistics, Faculty of Science, Shiraz University, Shiraz, Iran
*Corresponding author. Email: m.hashemi.t@khn.ui.ac.ir
Corresponding Author
M. Hashemi
Received 23 November 2019, Accepted 13 February 2020, Available Online 10 June 2021.
DOI
https://doi.org/10.2991/jsta.d.210525.001How to use a DOI?
Keywords
Hilbertian processes, Periodically correlated space-time autoregressive processes, Strong law of large numbers, T-periodic sequences
Abstract

In this paper, we introduce periodically correlated space-time autoregressive processes with values in Hilbert spaces. The existence conditions and the strong law of large numbers are established. Moreover, we present an estimator for the autocorrelation parameter of such processes.

Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
20 - 2
Pages
164 - 170
Publication Date
2021/06/10
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.d.210525.001How to use a DOI?
Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - M. Hashemi
AU  - J. Mateu
AU  - A. Zamani
PY  - 2021
DA  - 2021/06/10
TI  - Periodically Correlated Space-Time Autoregressive Hilbertian Processes
JO  - Journal of Statistical Theory and Applications
SP  - 164
EP  - 170
VL  - 20
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.d.210525.001
DO  - https://doi.org/10.2991/jsta.d.210525.001
ID  - Hashemi2021
ER  -